# SDR ASAA2019081263368

- Difficulty date: August 6, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 47,213 hours, 14,043 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START FAULT LIGHT ILLUMINATED. ONE REATTEMPT AND FAULT LIGHT ILLUMINATED AGAIN. GROUNDED - YES. ON DEFERRAL.
